# SDR CALA2019030100324

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-58-NO DOT; THE EEPL HARNESS FOR CONNECTOR 7260V C7 IS DAMAGED, N/R 9817113 REMOVED AND REPLACED EEPL HARNESS 7260VC7 IAW AMM 33-51-22- 000-801C1 AND 33-51-22-400-802C1. OPS CHECK WILL BE PERFORMED ON ROUTINE CARD 17-3351-1-7907 SEQ 495.
